# SDR 05FDEA01802

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300*
- Aircraft serial: 365
- Aircraft time: 29,985 hours, 31,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP OUTBOARD LEADING EDGE MOUNT FITTING CRACKED.  (OPEN)
